# SDR IPXA2020052055532

- Difficulty date: April 30, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752024
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAILCONE L/E INTERCOSTAL AT R/H SIDE CENTER PIN IS CRACKED.REMOVED AND REPLACED CRACKED TAILCONE L/E INTERCOSTAL AT R/H CENTER PIN IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
